Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    2
  • views
    764

10th Day on Accutane & Side Effects

Aaliyah_A

508 views

10th day on Accutane and I have noticed a few side effects:

1. My lips have been so dry like never before!! They will bleed when I start laughing or smiling. It hurts that much. My friends said they look like theyre recovering from stitches. May not be very noticeable on camera.

2. Constant joint pains. Its tolerable.

3. A few days ago I started itching ALL OVER my body.

Other than that, Im fine. My face has become a little less oily especially in my tzone area. I have developed a few more pimples, though.. don't know if that should happen but i noticed that the prescription face wash from my dermatologist contained 5 or more irritating ingredients and parabens.
I'm either going to switch to CeraVe Moisturizing Cleanser or Bioderma Sebium Purifying Gel. Bioderma worked wonders for me last year, but i just noticed that it contains SLS and some other irritating chemical. My skin is super sensitive right now, im afraid if it triggers some kind of reaction.

image.jpeg
image.jpegimage.jpeg



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×